# SDR MALA000368

- Difficulty date: June 26, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 7858022
- Part serial: 9711085
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI HAD A RIGHT BLEED CLOSED LIGHT ILLUMINATE WITH NO OTHER ASSOCIATED LIGHTS.  RESET, DURING FLIGHT HAD BOTH LEFT AND RIGHT BLEED CLOSED LIGHTS ILLUMINATE WITH AN ASSOCIATED LEFT BLEED FAULT LIGHT.  RESET, BOTH BLEED SWITCHES AND HAD BOTH BLEED CLOSED AND LEFT BLEED FAULT LIGHT RE-ILLUMINATED AFTER APPROXIMATELY 3 MINUTES.  CLOSED BOTH BLEEDS AND RETURNED TO MSP AFTER DISCUSSION WITH DISPATCH.  LEFT BLEED FAULT WOULD EXTINGUISH APPROX 10 SEC AFTER LEFT BLEED CLOSED.  MAINTENANCE REPLACED RIGHT LP VALVE.
